# SDR ASAA0080677

- Difficulty date: December 19, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - DURING LINE CHECK, NUMEROUS EMERGENCY TRACK LIGHTS BETWEEN CABIN ROWS 1-6 AND IN TAIL AREA WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLIES (BATTERY PACKS).  LIGHTS THEN OPERATED NORMALLY.  (M)
